# SDR HAIHEEA9537

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001101
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELEMENT INOPERATIVE ON CENTER DIGIT OF FUEL GAUGE.
